MAUDE Adverse Event Report: OBERDORF SYNTHES PRODUKTIONS GMBH 2.4MM DRILL BIT/QC WITH 65MM STOP; BIT, DRILL

OBERDORF SYNTHES PRODUKTIONS GMBH 2.4MM DRILL BIT/QC WITH 65MM STOP; BIT, DRILL
Catalog Number 388.394
Medical Device Problem Code Adverse Event Without Identified Device or Use Problem (2993)
Health Effect - Clinical Code Hemorrhage/Blood Loss/Bleeding (1888)
Date of Event 10/02/2020
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
Without a lot number the device history records review could not be completed.Product was not returned.Based on the information available, it has been determined that no corrective and/or preventative action is proposed.This complaint will be accounted for and monitored via post market surveillance activities.If additional information is made available, the investigation will be updated as applicable.Device was used for treatment, not diagnosis.If information is obtained that was not available for the initial medwatch, a follow-up medwatch will be filed as appropriate.
 
Event or Problem Description
Device report from synthes reports an event in (b)(6) as follows: it was reported that on (b)(6) 2020, during a posterior spinal fusion, two screws were deployed at c2.And the surgeon moved on to making a screw hole at c1.The patient suffered from a large hemorrhage during the drilling.The surgeon deployed the screw at c1 while conducting hemostasis simultaneously.The anesthesiologist advised the surgeon to stop the procedure.No further information is available.Concomitant device reported: unknown screw (part # unknown, lot # unknown, qty 3).This complaint involves one (1) device.This report is for one (1) 2.4mm drill bit/qc with 65mm stop.This is report 1 of 1 for (b)(4).

Brand Name
2.4MM DRILL BIT/QC WITH 65MM STOP
Common Device Name
BIT, DRILL
Manufacturer (Section D)
OBERDORF SYNTHES PRODUKTIONS GMBH
eimattstrasse 3
oberdorf 4436
SZ  4436
MDR Report Key10750852
Report Number8030965-2020-08300
Device Sequence Number19598193
Product Code HTW
UDI-Device Identifier07611819752931
UDI-Public(01)07611819752931
Combination Product (Y/N)N
Initial Reporter CountryJA
PMA/510(K) Number
EXEMPT
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source company representative,foreig
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial
Report Date (Section B) 10/01/2020
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Catalogue Number388.394
Was Device Available for Evaluation? No
Type of Report(Section G)Initial
Initial Date Received by Manufacturer 10/01/2020
Initial Report FDA Received Date10/28/2020
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;